MAUDE Adverse Event Report: CONAIR CORPORATION CONAIR; HEATING PAD

CONAIR CORPORATION CONAIR; HEATING PAD
Model Number HP01
Health Effect - Clinical Code Burn, Thermal (2530)
Date of Event 12/01/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
04/9/2019 - we have requested the product be returned to the manufacturer.To date, we have not received the device.
 
Event or Problem Description
On (b)(6) 2019 - the consumer claims that she was sitting in the chair with the product on her back.The product got very hot and burned her back.The consumer's claim occur on (b)(6) 2016.The consumer was unsure who to call and waited until (b)(6) 2019 to report her claim.

Brand Name
CONAIR
Common Device Name
HEATING PAD
Manufacturer (Section D)
CONAIR CORPORATION
1 cummings point rd
stamford 06902
MDR Report Key8495320
Report Number1222304-2019-00006
Device Sequence Number1704440
Product Code IRT
UDI-Device Identifier00074108355560
UDI-Public00074108355560
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberHP01
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age50 YR